# SDR C2XA11TY033

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 21,470 hours, 16,348 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1051
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, AIR GROUND FAIL.  REMOVED AND REPLACED LGEU IAW EMB145 AMM 32-52-01 AND REMOVED AND REPLACED RELAY IAW EMB 145 AMM 20-13-02.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
